# SDR CALA2023091402779

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 42,655 hours, 14,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1012857301BHW
- Condition: Missing
- Location: Row 38abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AND SHROUD MISSING AT SEAT 38ABC. INSTALLED NEW SHROUD AND WHITE LIGHT ASSY REF IFM 25-23-52 AND CONFIG DWG 3350DD14743. OPS CK OK. PARTS USED: 29-2522-3-0045,QTY :1  00-0592-3-1498,QTY :1  BR9644-11,QTY :1 INSTALLED NEW SHROUD AND WHITE LIGHT ASSY REF IFM 25-23-52 AND CONFIG DWG 3350DD14743. OPS CK OK.  PARTS USED: 29-2522-3-0045,QTY :1  00-0592-3-1498,QTY :1  BR9644-11,QTY :1
